Someone HELP!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mom2sophia
Regular Member


Date Joined Aug 2007
Total Posts : 262
   Posted 4/4/2009 7:42 AM (GMT -7)   
Brief history: Sub-total colectomy March 18, 2008. Partial small bowel obstruction March 29, 2008. Depression: Paxil 10 mgs, switched to Lexapro a week ago (Paxil stopped working). Postpartum thyroiditis after daughter in 2006. REcent bloodwork shows low Vit D and low Free T3.

Okay...i am really freaking out. I started Lexapro a week ago and love it so far. Coincidently, I have been having diarrhea (rare for me). Its not painful diarrhea, just have to go. I am not sure if this relative, but I have this "kicking" sensation (the only way I can describe it...it feels like a baby kick) right near my belly button. I took a pg test, had my blood drawn and I am not prego (and I knew I wasn't). I even had my hubby feel it, and sure enough, he says it feels just like I described.

I went to the doc b/c I am freaking out it is an aneurysm. He told me that he thinks its the Lexapro and to go off the meds! I am so completely frustrated! He did not have an answer for me as to why I am experiencing this. It's not gas and the only other thing I can think is my ability to feel my aorta pulse...but it is hightened right beside my belly button or the beginning of an obstruction. He tells me to go off the meds for a whole week...so not only do I have this feeling, but I am starting to get those "brain snaps" and withdraw symptoms...I think I need a new doc!

Call me a hypochondriace...but I CANNOT get this off my mind...I am feeling it as I sit here.

What do you guys think?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/4/2009 7:52 AM (GMT -7)   
 
If I have read correctly you have had this sx for over a year? Have you seen an GI physician for this strange "kicking sensation"
 
If you fear there is something else going on I would encourage you to seek a second opinion.
 
I think with all you have been through you have a right to feel alarmed so please know we are here to support you.
 
Gentle Hugs
Kitt

 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18746
   Posted 4/4/2009 8:34 PM (GMT -7)   

dear mon2sophia.

i do not have an answer, except find a specialist in the area at question. me a bit of diahhrea on news meds, pristiq, 2 wks, have come of a 4 year stint on effexor. wanted to wish you all the best, take care, the web may have some answers. healng blessings, jamiee

iddm, major depression, severe borderline personality disorder, hormone deficency, diabetic nuropathy (feet) massive plumbing issues, back, etc, etc!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:17 PM (GMT -7)
There are a total of 2,732,413 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
246 Guest(s), 6 Registered Member(s) are currently online.  Details
desert bound, Serenity Now, Girlie, ggfgfgfdgfgdd98, pressurehead, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer